Alert archive / California / Flash Flood Warnings in 2025

Flash Flood Warning 121, NWS Las Vegas, NV

November 15, 2025San Bernardino County, California

NWS Las Vegas, NV issued this flash flood warning at Nov 15, 2025, 3:55 PM PST for San Bernardino County, California. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 15, 2025, 3:55 PM PST (23:55 UTC)
Expired
Nov 15, 2025, 7:00 PM PST
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County San Bernardino County, CA

The radar

The Edwards AFB radar (KEYX), 75 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 15, 4:54 PM PSTFLASH FLOOD4 Nnw Daggett, CACalifornia Highway Patrol reports vehicle stuck in flood waters, unable to get out.
Nov 15, 5:09 PM PSTFLASH FLOOD1 N Yermo, CARunning water. Vehicles are unable to pass. Roadway is washed away.
Nov 15, 6:19 PM PSTFLASH FLOOD10 Nnw Yermo, CAMud and rocks over the roadway at Jack Hammer Pass / Jack Hammer Gap near mile marker 18 due to flash flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 59 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 11.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2025-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2025-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1835 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

027 
WGUS55 KVEF 152355
FFWVEF
CAC071-160300-
/O.NEW.KVEF.FF.W.0121.251115T2355Z-251116T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
355 PM PST Sat Nov 15 2025

The National Weather Service in Las Vegas has issued a

* Flash Flood Warning for...
  San Bernardino County in southern California...

* Until 700 PM PST.

* At 355 PM PST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Life-threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life-threatening flash flooding of low-water
           crossings, creeks, normally dry washes and roads.

* Some locations that will experience flash flooding include...
  Daggett, Newberry Springs and Nebo Center.

This includes the following highways...
	Interstate 15 in California between mile markers 81 and 111.
	Interstate 40 in California between mile markers 4 and 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3523 11683 3510 11644 3474 11638 3479 11694
      3504 11701

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MW
2 follow-up statements
764 
WGUS75 KVEF 160104
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
504 PM PST Sat Nov 15 2025

CAC071-160300-
/O.CON.KVEF.FF.W.0121.000000T0000Z-251116T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Bernardino CA-
504 PM PST Sat Nov 15 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING 
FOR SAN BERNARDINO COUNTY...

At 504 PM PST, Doppler radar indicated showers and thunderstorms 
producing heavy rain in the warned area. Law enforcement has 
reported vehicles stuck in flood waters on Fort Irwin Road near 
Interstate 15. Flash flooding is already occurring.

HAZARD...Life-threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life-threatening flash flooding of low-water crossings,
         creeks, normally dry washes and roads.

Some locations that will experience flash flooding include...
  Daggett, Newberry Springs and Nebo Center.

This includes the following highways...
	Interstate 15 in California between mile markers 81 and 111.
	Interstate 40 in California between mile markers 4 and 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3523 11683 3510 11644 3474 11638 3479 11694
      3504 11701

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MW
759 
WGUS75 KVEF 160251
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
651 PM PST Sat Nov 15 2025

CAC071-160301-
/O.EXP.KVEF.FF.W.0121.000000T0000Z-251116T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Bernardino CA-
651 PM PST Sat Nov 15 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 7 PM PST THIS EVENING FOR SAN 
BERNARDINO COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

A Flood Watch remains in effect until 400 AM PST Sunday for a 
portion of southeast California.

&&

LAT...LON 3523 11683 3510 11644 3474 11638 3479 11694
      3504 11701

$$

MW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Nov 15, 3:50 PM PST, 5 minutes earlier. Its key messages:

  • * Widespread rain, isolated thunderstorms, and very high elevation snow will continue through tonight as a strong storm system moves through, with shower chances lingering into tomorrow. * A cooler storm system will bring renewed rain and mountain accumulations to the region Monday and Tuesday. * Active weather continues through the forecast period, with another storm system expected late in the week.
Area forecast discussion, Nov 15, 3:50 PM PST, 5 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
350 PM PST Sat Nov 15 2025

.KEY MESSAGES...

* Widespread rain, isolated thunderstorms, and very high elevation
  snow will continue through tonight as a strong storm system
  moves through, with shower chances lingering into tomorrow.

* A cooler storm system will bring renewed rain and mountain
  accumulations to the region Monday and Tuesday.

* Active weather continues through the forecast period, with
  another storm system expected late in the week.

&&

.DISCUSSION...through next weekend.

Large closed low off the coast of Southern California continues to
stream deep moisture northward into the region, largely bypassing
the rainshadow effects of the regional terrain. Precipitation
amounts thus far have been generally light to moderate, with
the heaviest rainfall focused across the Spring Mountains and
southern Sierra Nevada region, both of which are being favorably
influenced by the easterly upslope component of the wind flow,
helping to wring out moisture on the eastern facing slopes.
Rainfall will continue across the region through this evening,
and given the strong forcing with the incoming shortwave and some
modest cooling aloft, a few embedded thunderstorms may form as
well as the heaviest activity moves through. Meanwhile, snow
levels have remained quite high - generally near 10,000 feet, but
will begin to descend tonight as cooler air aloft moves in,
falling to 6500-7000 feet by Sunday morning with some light and
slushy accumulations possible above those elevations. Drier
conditions are expected Sunday but the trough axis will remain
overhead, promoting upslope enhanced shower activity and some
light afternoon showers across the southern Great Basin.

The next storm in the series will approach the region Monday with
the trough axis swinging through on Tuesday. This storm will
bring another shot of widespread rainfall, as well as the
potential for greater winter impacts to the higher terrain as it
will be accompanied by snow levels in the 5500-6500 foot range.
Advisory level snow totals look probable across the Sierra and
Spring Mountains ranges, and some minor impacts may impact the
White Mountains as well.

After a brief break Wednesday, yet another storm system will
approach the region Thursday and Friday. There is a great deal of
uncertainty with this final storm, and there are some hints among
ensemble guidance this storm may trend further west and south
which could minimize the impacts to our region, but continues to
bear watching. Thereafter, ridging looks to build across the West
over the weekend allowing for a break in the active storm pattern
with dry conditions.

&&

.AVIATION...For Harry Reid...For the 00Z Forecast Package...Low
ceilings and periods of moderate to heavy rainfall will be the main
forecast concerns into this evening. Rain, moderate at times, will
persist through at least 03Z. With this rain, CIGs may fall into
MVFR range, potentially as low as 2kft AGL, and visibilities could
decrease to around 2-3SM at times through mid-evening. Some
improvement is expected by late evening as shower activity becomes
more scattered and CIGs lift to around 7kft AGL. Additional showers
are possible after 18Z, though these should be more isolated and
less impactful. Southwest winds are also expected to increase late
Sunday morning, with gusts to around 20 knots possible by midday,
continuing through the afternoon.

For the rest of southern Nevada, northwest Arizona and southeast
California...For the 00Z Forecast Package...Low ceilings and reduced
visibilities due to moderate rainfall will be the main forecast
concerns into tonight. Rain will continue through the late
afternoon, with the heaviest precipitation expected through 03Z.
Terrain obscurations are expected, along with the potential for CIGs
to fall as low as 2kft AGL along the eastern Sierra slopes and
around 2-4kft AGL elsewhere in areas of heavier rain. Winds will
generally remain light and somewhat variable into this evening
before south to southwest winds develop as the rain diminishes from
southwest to northeast overnight. Additional showers are expected
Sunday, although coverage should be less than what was seen today.

&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.

&&

DISCUSSION...Outler
AVIATION...Planz

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, Nov 15, 3:35 PM PST, 20 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
335 PM PST Sat Nov 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     Flood            3 NE Nebo Center        34.90N 116.93W
11/15/2025                   San Bernardino     CA   Law Enforcement

            California Highway Patrol reports standing
            water at Fort Irwin Road and Interstate 15
            with vehicles unable to pass through the
            water.

&&

MS

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 11:55 AM PSTAreal Flood AdvisoryVEFInyo9 hr
Nov 15, 1:14 PM PSTAreal Flood AdvisoryVEFSan Bernardino4 hr
Nov 15, 3:08 PM PSTAreal Flood AdvisoryVEFSan Bernardino3 hr

Nearby

Flash Flood Warnings in California, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.